Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Errata: ``Definitions of a field by independent postulates'' [Trans. Amer. Math. Soc. 4 (1903), no. 1, 13-20; 1500619]


Author: Leonard Eugene Dickson
Journal: Trans. Amer. Math. Soc. 5 (1904), 549-550
MSC: Primary 12E99
DOI: https://doi.org/10.1090/S0002-9947-1904-1500461-5
Original Article: Trans. Amer. Math. Soc. 4 (1903), 13-20.
MathSciNet review: 1500461
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12E99

Retrieve articles in all journals with MSC: 12E99


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500461-5
Article copyright: © Copyright 1904 American Mathematical Society